RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 7, Issue 6  


Anatolii Petrovich Oskolkov (obituary)

Research Papers
A canonical model of a dynamical system with boundary control in the inverse heat conduction problem
M. I. Belishev
3
Genera and cancellation of torsion-free modules of finite rank
A. V. Blazhenov
33
Quasiclassical asymptotics of the resolvent of an integral convolution operator with a sine kernel on a finite interval
A. M. Budylin, V. S. Buslaev
79
Uniform approximation by harmonic differential forms in Euclidean space
A. Presa Sagué, V. P. Havin
104
On the regularity of solutions of variational problems in the theory of phase transitions in an elastic body
G. A. Seregin
153
$O(n)\times O(m-n)$-structures on $m$-dimensional manifolds, and submersions of Riemannian manifolds
S. E. Stepanov
188
Weighted embeddings and weighted norm inequalities for the Hilbert transform and the maximal operator
S. R. Treil, A. L. Volberg
205
Brauer groups of local hyperelliptic curves with good reduction
V. I. Yanchevskii, G. L. Margilin
227
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019